# SDR SWAA2021122053210

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 75,338 hours, 44,633 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL NEEDS TO BE REPLACED DUE TO IT BEING DELAMINATED ; 193D PANEL NEEDS TO E REPLACED DE TO DELAMINATED / [01] REMOVED AND REPLACED PANEL REF. B737 AMM 53-51-21 .
